Softening of phase transition by random distribution of bimodal-bonds in the 2D 8-state Potts model


Yasar F., Gunduc Y., Celik T.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.10, no.5, pp.961-966, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 5
  • Publication Date: 1999
  • Doi Number: 10.1142/s0129183199000759
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.961-966

Abstract

We investigated the influence of the distribution of bimodal bonds on phase transition in 8-state Potts model in two dimensions. We show that there is a finite size dependent threshold value of the introduced quenched randomness in the bond distribution for rounding the first-order phase transition.